Alert archive / Texas / River Flood Warnings in 2017
River Flood Warning 9, NWS Fort Worth, TX
NWS Fort Worth, TX issued this river flood warning at Apr 3, 2017, 9:07 AM CDT for Leon County, Robertson County, Texas. It took effect at Apr 4, 2017, 11:40 AM CDT. It was in force for 61 hr.
The area
The outline as issued.
The facts
- Issued
- Apr 3, 2017, 9:07 AM CDT (14:07 UTC)
- In effect from
- Apr 4, 2017, 11:40 AM CDT
- Expired
- Apr 7, 2017, 12:43 AM CDT
- In force
- 61 hr
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Leon County, TX, Robertson County, TX
The radar
The Ft Hood radar (KGRK), 116 km from the middle of the area, began a volume at 14:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Navasota River near Easterly (EAST2). The gauge peaked at 21.01 ft at Apr 5, 2017, 5:00 PM CDT.
- Action stage
- 17 ft
- Minor stage
- 19 ft
- Moderate stage
- 23 ft
- Major stage
- 26 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08110500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
726 WGUS44 KFWD 031407 FLWFWD BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE FORT WORTH TX 907 AM CDT Mon Apr 3 2017 ...The National Weather Service in Fort Worth has issued a Flood Warning for the following areas in Texas... Navasota River Near Easterly Affecting Leon and Robertson Counties PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive cars through flooded areas. Caution is urged when walking near riverbanks. Stay tuned to NOAA All Hazards Radio for the latest river forecasts. && TXC289-395-040207- /O.NEW.KFWD.FL.W.0009.170404T1640Z-170406T2247Z/ /EAST2.1.ER.170404T1640Z.170405T0600Z.170406T1047Z.NO/ 907 AM CDT Mon Apr 3 2017 The National Weather Service in Fort Worth has issued a * Flood Warning for The Navasota River Near Easterly. * from Tuesday morning to Thursday afternoon...Or until the warning is cancelled. * At 0800 AM Monday the stage was 10.59 feet. * Flood stage is 19.0 feet. * Minor flooding is forecast. * Forecast...The river should rise above flood stage by late Tuesday morning and continue to rise to a crest between 19.5 and 20 feet by Wednesday afternoon. The river should fall below flood stage by early Thursday morning. * At 19 feet, Minor lowland flooding will occur from below Easterly to below Highway 21. Cattle in the flood plain could be affected. && LAT...LON 3132 9638 3102 9631 3105 9619 3132 9626 $$
8 follow-up statements
470 WGUS84 KFWD 031923 FLSFWD FLOOD STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 223 PM CDT Mon Apr 3 2017 ...The Flood Warning continues for the following areas in Texas... Navasota River Near Easterly Affecting Leon and Robertson Counties PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive cars through flooded areas. Caution is urged when walking near riverbanks. Stay tuned to NOAA All Hazards Radio for the latest river forecasts. && TXC289-395-040723- /O.EXT.KFWD.FL.W.0009.170405T0000Z-170409T0142Z/ /EAST2.1.ER.170405T0000Z.170405T1800Z.170408T1342Z.NO/ 223 PM CDT Mon Apr 3 2017 The Flood Warning continues for The Navasota River Near Easterly. * At 0200 PM Monday the stage was 12.52 feet. * Flood stage is 19 feet. * Minor flooding is forecast. * Forecast...The river is expected to rise above flood stage by Tuesday evening and crest near 20 feet by Wednesday evening. The river should fall below flood stage by Saturday morning. && LAT...LON 3132 9638 3102 9631 3105 9619 3132 9626 $$
019 WGUS84 KFWD 040159 FLSFWD FLOOD STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 859 PM CDT Mon Apr 3 2017 ...The Flood Warning continues for the following areas in Texas... Navasota River Near Easterly Affecting Leon and Robertson Counties PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive cars through flooded areas. Caution is urged when walking near riverbanks. Stay tuned to NOAA All Hazards Radio for the latest river forecasts. && TXC289-395-041359- /O.EXT.KFWD.FL.W.0009.170405T0200Z-170408T0900Z/ /EAST2.1.ER.170405T0200Z.170406T1200Z.170407T2100Z.NO/ 859 PM CDT Mon Apr 3 2017 The Flood Warning continues for The Navasota River Near Easterly. * At 0800 PM Monday the stage was 14.32 feet. * Flood stage is 19 feet. * Minor flooding is forecast. * Forecast...The river is expected to rise above flood stage by Tuesday night and crest near 20 feet by Friday after midnight. The river should fall below flood stage by late Friday afternoon. && LAT...LON 3132 9638 3102 9631 3105 9619 3132 9626 $$
853 WGUS84 KFWD 041431 FLSFWD Flood Statement National Weather Service Fort Worth TX 931 AM CDT Tue Apr 4 2017 ...The Flood Warning continues for the following areas in Texas... Navasota River Near Easterly Affecting Leon and Robertson Counties PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive cars through flooded areas. Caution is urged when walking near riverbanks. Stay tuned to NOAA All Hazards Radio for the latest river forecasts. && TXC289-395-050231- /O.EXT.KFWD.FL.W.0009.170404T2315Z-170407T0900Z/ /EAST2.1.ER.170404T2315Z.170405T1800Z.170406T2100Z.NO/ 931 AM CDT Tue Apr 4 2017 The Flood Warning continues for The Navasota River Near Easterly. * At 0900 AM Tuesday the stage was 17.50 feet. * Flood stage is 19 feet. * Minor flooding is forecast. * Forecast...The river is expected to rise above flood stage by Tuesday evening and crest near 20 feet by Wednesday afternoon. The river should fall below flood stage by late Thursday afternoon.This forecast is based on the releases from Lake Limestone. * At 19 feet, Minor lowland flooding will occur from below Easterly to below Highway 21. Cattle in the flood plain could be affected. && LAT...LON 3132 9638 3102 9631 3105 9619 3132 9626 $$
629 WGUS84 KFWD 051505 FLSFWD Flood Statement National Weather Service Fort Worth TX 1005 AM CDT Wed Apr 5 2017 ...The Flood Warning continues for the following areas in Texas... Navasota River Near Easterly Affecting Leon and Robertson Counties PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive cars through flooded areas. Caution is urged when walking near riverbanks. Stay tuned to NOAA All Hazards Radio for the latest river forecasts. && TXC289-395-060305- /O.EXT.KFWD.FL.W.0009.000000T0000Z-170407T0705Z/ /EAST2.1.ER.170404T2240Z.170405T1800Z.170406T1905Z.NO/ 1005 AM CDT Wed Apr 5 2017 The Flood Warning continues for The Navasota River Near Easterly. * At 0900 AM Wednesday the stage was 20.82 feet. * Flood stage is 19 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...The river will continue rising to a crest near 21 feet by Wednesday afternoon. The river should fall below flood stage Thursday afternoon.This forecast is based on Lake Limestone releases. && LAT...LON 3132 9638 3102 9631 3105 9619 3132 9626 $$
502 WGUS84 KFWD 060125 FLSFWD Flood Statement National Weather Service Fort Worth TX 825 PM CDT Wed Apr 5 2017 ...The Flood Warning continues for the following areas in Texas... Navasota River Near Easterly Affecting Leon and Robertson Counties PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive cars through flooded areas. Caution is urged when walking near riverbanks. Stay tuned to NOAA All Hazards Radio for the latest river forecasts. && TXC289-395-061325- /O.EXT.KFWD.FL.W.0009.000000T0000Z-170407T0243Z/ /EAST2.1.ER.170404T2240Z.170405T2200Z.170406T1443Z.NO/ 825 PM CDT Wed Apr 5 2017 The Flood Warning continues for The Navasota River Near Easterly. * At 0800 PM Wednesday the stage was 20.98 feet. * Flood stage is 19 feet. * Minor flooding is occurring and minor flooding is forecast. * Forecast...The river has crested and will continue to recede and fall below flood stage by Thursday morning. && LAT...LON 3132 9638 3102 9631 3105 9619 3132 9626 $$
867 WGUS84 KFWD 061330 FLSFWD Flood Statement National Weather Service Fort Worth TX 830 AM CDT Thu Apr 6 2017 ...The Flood Warning continues for the following areas in Texas... Navasota River Near Easterly Affecting Leon and Robertson Counties PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive cars through flooded areas. Caution is urged when walking near riverbanks. Stay tuned to NOAA All Hazards Radio for the latest river forecasts. && TXC289-395-070130- /O.EXT.KFWD.FL.W.0009.000000T0000Z-170407T1836Z/ /EAST2.1.ER.170404T2240Z.170405T2200Z.170407T0636Z.NO/ 830 AM CDT Thu Apr 6 2017 The Flood Warning continues for The Navasota River Near Easterly. * At 0800 AM Thursday the stage was 20.66 feet. * Flood stage is 19 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...The river has crested and will continue to recede and fall below flood stage by Friday after midnight.This forecast is based on Lake Limestone release. The peak of Limestone releases has crested and now is falling. && LAT...LON 3132 9638 3102 9631 3105 9619 3132 9626 $$
002 WGUS84 KFWD 070134 FLSFWD Flood Statement National Weather Service Fort Worth TX 834 PM CDT Thu Apr 6 2017 ...The Flood Warning continues for the following areas in Texas... Navasota River Near Easterly Affecting Leon and Robertson Counties PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive cars through flooded areas. Caution is urged when walking near riverbanks. Stay tuned to NOAA All Hazards Radio for the latest river forecasts. && TXC289-395-071334- /O.EXT.KFWD.FL.W.0009.000000T0000Z-170407T1425Z/ /EAST2.1.ER.170404T2240Z.170405T2200Z.170407T0225Z.NO/ 834 PM CDT Thu Apr 6 2017 The Flood Warning continues for The Navasota River Near Easterly. * At 0800 PM Thursday the stage was 19.36 feet. * Flood stage is 19 feet. * Minor flooding is occurring and is forecast to end Thursday night. * Forecast...The river has crested and will continue to recede and fall below flood stage after midnight Friday. && LAT...LON 3132 9638 3102 9631 3105 9619 3132 9626 $$
431 WGUS84 KFWD 070543 FLSFWD Flood Statement National Weather Service Fort Worth TX 1243 AM CDT Fri Apr 7 2017 ...The Flood Warning is cancelled for the following areas in Texas... Navasota River Near Easterly Affecting Leon and Robertson Counties PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive cars through flooded areas. Caution is urged when walking near riverbanks. Stay tuned to NOAA All Hazards Radio for the latest river forecasts. && TXC289-395-070613- /O.CAN.KFWD.FL.W.0009.000000T0000Z-170407T1425Z/ /EAST2.1.ER.170404T2240Z.170405T2200Z.170407T0254Z.NO/ 1243 AM CDT Fri Apr 7 2017 The Flood Warning is cancelled for The Navasota River Near Easterly. * At 1200 AM Friday the stage was 18.55 feet. * Flood stage is 19 feet. * Fell below flood stage at 10 PM Thursday. * Forecast...The river will continue to fall to near 14 feet by Saturday morning. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this river flood warning went out at Apr 3, 7:09 AM CDT, 1 hour 58 minutes earlier.
Area forecast discussion, Apr 3, 7:09 AM CDT, 1 hour 58 minutes before
Area Forecast Discussion...UPDATED National Weather Service Fort Worth TX 709 AM CDT Mon Apr 3 2017 .AVIATION... /12Z TAFS/ VFR conditions prevail across the region as the low clouds have moved to the east this morning. Light west-southwest winds will prevail through the day today before becoming southerly tonight. Wind speeds will increase to 15 to 20 kt during the day Tuesday ahead of a cold front that moves through Tuesday night. No significant aviation concerns are expected through the period. Dunn && .PREV DISCUSSION... /ISSUED 314 AM CDT Mon Apr 3 2017/ After quite the active weekend, we'll get a nice respite for most of the upcoming week, aside from some low thunderstorm chances mainly north and east Tuesday evening. The upper-low responsible for this weekend's weather is presently lifting across Oklahoma and will continue to fill as it rapidly departs the region today. While a few weak returns have been appearing on radar imagery near the Red River early this morning, height rises and associated subsidence are quickly taking hold and expect all precipitation chances of significance to remain north and east of our region today. Low cloud cover will linger across our far northeastern counties this morning, but these too will be exiting quickly by noon. High temperatures today should remain in the lower-middle 70s near the Red River where winds will favor a more southerly direction, while some 80s appear possible across Central Texas where more of a downsloping wind component should prevail. Tuesday will be a nice and likely pretty toasty day ahead of our next cold front. Breezy southwesterly winds ahead of this front should allow temperatures to warm well into the 80s, and have sided along the higher end of the guidance envelope. By late afternoon, this front should be approaching our far northwestern counties. While moisture will be quite scant, associated strong forcing for ascent should be able to squeeze out any pockets of moisture it can find, and this is backed up by overnight high- resolution guidance. As a result, added a mention of thunder into the forecast across the northern tier of counties late Tuesday afternoon. Low shower and thunderstorm chances will continue and expand slightly towards the south and east Tuesday evening before this system rapidly departs by daybreak on Wednesday. Severe weather is not anticipated with this system owing to the appreciable lack of better moisture quality. Substantial pressure rises and respectable cold advection behind this cold front should result in breezy west-northwest winds developing Tuesday night. Knocked a few degrees off our highs on Wednesday because of this. Quiet weather is anticipated through Saturday as temperatures gradually moderate back into the 80s. Moisture will begin to surge back across North Texas on Saturday in response to cyclogenesis across the Great Plains. A plume of hot and dry air (the elevated mixed layer), will advect overhead during this time, which should cap us to any convection potentially all the way through Sunday evening. However, as the next surface cyclone gets going across Kansas and a dryline begins to sharpen to our west, the next bout of thunderstorm chances looks to materialize perhaps Sunday evening and into Monday. While it is far too early to get into the finer details, this next system may bring the next round of severe weather chances to the region. Carlaw && .PRELIMINARY POINT TEMPS/POPS... Dallas-Ft. Worth 77 59 86 51 68 / 5 0 10 20 5 Waco 82 56 85 51 69 / 0 0 5 10 0 Paris 73 55 83 51 64 / 10 5 10 30 5 Denton 75 55 84 48 66 / 5 0 20 20 5 McKinney 75 55 83 50 65 / 5 0 10 30 5 Dallas 78 60 86 53 68 / 5 0 10 20 5 Terrell 76 56 84 51 68 / 5 0 5 30 5 Corsicana 79 58 85 53 69 / 0 0 5 20 5 Temple 83 57 86 52 70 / 0 0 5 5 0 Mineral Wells 76 54 85 47 67 / 0 0 10 10 0 && .FWD WATCHES/WARNINGS/ADVISORIES... None. &&
Hazardous weather outlook, Apr 3, 3:24 AM CDT, 5 hours 43 minutes before
Hazardous Weather Outlook National Weather Service Fort Worth TX 324 AM CDT Mon Apr 3 2017 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-041200- Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin- Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas- Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell- Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro- Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone- Leon-Milam-Robertson- 324 AM CDT Mon Apr 3 2017 This Hazardous Weather Outlook is for North and Central Texas. .DAY ONE...Today and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Isolated showers and thunderstorms are expected late Tuesday afternoon into the nighttime hours mainly along the Red River into areas east of the Metroplex. Severe weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. Dunn
The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 2, 8:09 PM CDT | River Flood Warning | FWD | Dallas | 27 hr |
| Apr 3, 1:56 AM CDT | River Flood Warning | FWD | Hunt | 29 hr |
Nearby
River Flood Warnings in Texas, 2017Every river flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.